# SDR AALA201811069004

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 76,091 hours, 25,923 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO DOOR CUT OUT AFT FRAME 2ND FROM THE TOP CORNER DOOR STOP ROTATES FREELY (NOT SECURED). REPLACED DOOR STOP SPRING RETAINER PER AMM 52-34-00-825-009.
